Previous |  Up |  Next


Title: Principal dual ideals in lattices of primitive classes (English)
Author: Ježek, Jaroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 9
Issue: 4
Year: 1968
Pages: 533-545
Category: math
MSC: 08-30
MSC: 08Axx
idZBL: Zbl 0172.30902
idMR: MR0244131
Date available: 2008-06-05T20:28:53Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] J. JEŽEK: Primitive classes of algebras with unary and nullary operations.(To appear in Colloquium Math.) MR 0246813
Reference: [2] J. REBANE: On primitive classes of algebras of one type.(Russian.) Eesti NSV Teaduste Akademia Toimetised. Füüs. - Mat. XVI (1967), Nr. 2, 143-145. MR 0211934
Reference: [3] J. SŁOMIŃSKI: The theory of abstract algebras with infinitary operations.Rozprawy Matematyczne 18 (1959). MR 0108457


Files Size Format View
CommentatMathUnivCarol_009-1968-4_4.pdf 739.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo